# SDR SIMA1955

- Difficulty date: July 13, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N231AE
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DCA - FLT 5071 - UPON LANDING, LEFT MAIN GEAR HAD NO LOCKED INDICATINO (GREEN).  DECLARED EMERGENCY, LANDED WITHOUT ICIDENT, PUT ON MEL.  MAINTENANCE FOUND AND REPAIRED BROKEN WIRE AT GROUND POINT IN LEFT MLG BAY IAW SAAB WM 20-20-15.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
